# SDR SIMA20150402001

- Difficulty date: April 2, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 34,494 hours, 30,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009520
- Condition: Dim
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CABIN FLASHLIGHT CHARGING BUT VERY DIM.  REMOVED & INSTALLED AFT CABIN FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.
